A class of constant modulus algorithms for uniform linear arrays with a conjugate symmetric constraint

Zhang, L., Liu, W. and Langley, R.J. (2010) A class of constant modulus algorithms for uniform linear arrays with a conjugate symmetric constraint. Signal Processing, 90 (9). pp. 2760-2765. ISSN 0165-1684

Abstract

Metadata

Authors/Creators:
  • Zhang, L.
  • Liu, W.
  • Langley, R.J.
Copyright, Publisher and Additional Information: © 2010 Elsevier. This is an author produced version of a paper subsequently published in Signal Processing. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Constant modulus; Uniform linear arrays; Conjugate symmetric; Blind beamforming
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 09 Jul 2010 10:28
Last Modified: 08 Feb 2013 17:00
Published Version: http://dx.doi.org/10.1016/j.sigpro.2010.04.003
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.sigpro.2010.04.003

Download

Filename: Liu_11016.pdf

Share / Export

Statistics